# SDR AT9900700

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 154-11r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACH FITTING CRACKED AT BS 154 TO STRINGER 11R.  TRIMMED OUT CRACK IAW EO 99-1205.  REPAIRED, FABRICATED AND INSTALLED GUSSET AND L-ANGLE STRAP IAW DC9 SRM 51-10-3, TIMCO EO 99-1205 REV IR DATED 08/04/99.
